How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46727
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been taken anti-depressants tablets (phobia)

Resolved Question:

Hi,
I have been taken anti-depressants tablets (phobia) for the last 3 months on a daily basis under prescription. I am taking now 600mg daily (300mg twice daily) of moclobemide (manerix). I am 20 years old.
I intend to take the flu jab in few days time. Is there any interaction between the two, i.e moclobemide tablets and flu jab, please. Can I take the flu jab and at the same time keep taking moclobemide, is this ok
Thank you
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
This is Dr. David

there is no interaction between a flu shot and moclobemide.

it is fine to take a flu shot

I hope your anxiety and phobia symptoms get better

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com
Dr. David and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.

Thank you very much for your answer. Much obliged. I will have the flu jab next week. Last only please, my health is ok but is there any food that I should not eat whilst taking moclobemide

Expert:  Dr. David replied 1 year ago.
yes, you want to avoid Tyramine amino acids in foods.
it can be found in certain foods such as

aged cheeses, cured meats, fermented cabbage, such as sauerkraut and kimchee, Soy sauce, fish sauce and shrimp sauce, yeast-extract spreads, such as Marmite, improperly stored foods or spoiled foods, and broad bean pods, such as fava beans

you can read more here

http://www.mayoclinic.org/diseases-conditions/depression/expert-answers/maois/faq-20058035

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com